# SDR IPXA1164780

- Difficulty date: February 15, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unknown
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE WILL NOT DISARM.  OPERATED SLIDE ARM/DISARM THROUGH SEVERAL TIMES. NO FAULTS NOTED. PERFORMED FUNCTIONAL TEST OF SLIDE RELEASE MECHANISM IAW MM 52-10-30-05.  NO FAULTS NOTED.  ESCAPE SLIDE WARNING, ALSO OPS CK NORMAL.
